# SDR LR7A2018101001462

- Difficulty date: October 6, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 51,822 hours, 31,464 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Strap
- Condition: Out Of Position
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED FLIGHT CARGO RAMP WAS DAMAGED BECAUSE A CARGO STRAP WAS INADVERATANTLY HANGING OUT OF THE RAMP ON THE RIGHT SIDE. AIRCRAFT FERRIED TO MAINTENANCE FACILITY  LP 91163.
